# SDR P5CA2016111100289

- Difficulty date: November 10, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,271 hours, 2,298 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Leaking
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR LEAK FROM LEFT PACK LLCV UPPER DUCT HOUSING.  REPLACED LT PACK UPPER DUCT SEALS IAW AMM 21-61-0. OPS CHECKED GOOD.
